# SDR SIMA200123407

- Difficulty date: August 14, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253722001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING MBV INSPECTION, MAINTENANCE FOUND A PREVIOUS REPAIR AT STATION 258 FRAMES CORRODED.  REMOVED AND FABRICATED NEW FRAMES IAW SAAB REPAIR STATEMENT 340 SDS002169.  (M)
